MAUDE Adverse Event Report: ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC
Catalog Number PCDM1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 4/21/2025 to date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 12/4/2018 (b)(4) submitted for adverse event which occurred on 6/14/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2009 and mesh was implanted.It was reported that patient had hernia repair surgery last (b)(6) 2006 and mesh was implanted.It was reported that following the hernia repair surgery on (b)(6) 2018.The patient experienced scarring.It was reported that patient has another revision surgery on (b)(6) 2022 and mesh was implanted due to incarcerated hernia.Other procedure was captured in a separate file.No additional information is provided.

Brand Name
PROCEED MESH 6INX6IN(15CMX15CM) SQ
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CORNELIA
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21878732
Report Number2210968-2025-04072
Device Sequence Number8742517
Product Code FTL
UDI-Device Identifier10705031047754
UDI-Public(01)10705031047754(17)100331(10)ALG564
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2010
Device Catalogue NumberPCDM1
Device Lot NumberALG564
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale